Moderna Covid-19 Vaccine Causes Side Effects For Those With Cosmetic Face Fillers

People who have cosmetic facial fillers can possibly experience swelling and inflammation with the Moderna COVID-19 vaccine, the FDA noted.

According to the Food and Drug Administration, several trial participants with fillers have already experienced the side effects listed above. A California-based dermatologist said the reaction was immunological, ABC7 reported on Thursday.

“Your immune system which causes inflammation is revved up when you get a vaccine, that’s how it’s supposed to work,” said Dr. Shirley Chi, who noted the side effects were easily treated by medical personnel.

“So it makes sense that you would see an immune response in certain areas where they see some substance that is not a naturally occurring substance in your body.”

“In these cases the patients all had swelling and inflammation in the area that was given the filler,” Chi said.

“A couple of the patients had cheek filler six months prior to their vaccine and one patient had lip filler done two days after the vaccine. All were treated with steroids and anti-histamines and all of their reactions resolved.”

Moderna’s COVID-19 vaccine received approval from the FDA on Friday.

Sources: ABC7, The Daily Telegraph and Mercury News; Photo: abc7.com

Leave a Reply

Newsletter Signup

Subscribe to our conservative newsletter!

%d bloggers like this: